# SDR DALA2023092507888

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N826NW
- Make and model: Airbus A330-302
- Aircraft serial: 1701
- Aircraft time: 33,114 hours, 4,227 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3326 ON DEPT DOOR 4R WILL NOT ARM. CORRECTIVE ACTION: FOUND DEBRIS IN M/C. DEBRIS REMOVED. (4430882)
